Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Addendum to “Conformal cochains”
HTML articles powered by AMS MathViewer

by Scott O. Wilson PDF
Trans. Amer. Math. Soc. 365 (2013), 5033-5033 Request permission
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 57R57, 32G20, 30F99
  • Retrieve articles in all journals with MSC (2010): 57R57, 32G20, 30F99
Additional Information
  • Scott O. Wilson
  • Affiliation: Department of Mathematics, Queens College (CUNY), Flushing, New York 11367
  • MR Author ID: 812534
  • Received by editor(s): February 28, 2013
  • Published electronically: May 16, 2013
  • © Copyright 2013 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Trans. Amer. Math. Soc. 365 (2013), 5033-5033
  • MSC (2010): Primary 57R57, 32G20; Secondary 30F99
  • DOI: https://doi.org/10.1090/S0002-9947-2013-06055-2
  • MathSciNet review: 3066778